MathSciNet Relay Station
MathSciNet bibliographic data
MR739783 58E10 (53C22 57R70)
Hingston, N. Equivariant Morse theory and closed geodesics. J. Differential Geom. 19 (1984), no. 1, 85–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement